Average density of the flux of meteoroids falling onto the Earth
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 824-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a13,
author = {P. B. Babadzhanov and R. Sh. Bibarsov and V. S. Getman and V. M. Kolmakov},
title = {Average density of the flux of meteoroids falling onto the {Earth}},
journal = {Doklady Akademii Nauk},
pages = {824--826},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a13/}
}
TY - JOUR AU - P. B. Babadzhanov AU - R. Sh. Bibarsov AU - V. S. Getman AU - V. M. Kolmakov TI - Average density of the flux of meteoroids falling onto the Earth JO - Doklady Akademii Nauk PY - 1985 SP - 824 EP - 826 VL - 284 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a13/ LA - ru ID - DAN_1985_284_4_a13 ER -
P. B. Babadzhanov; R. Sh. Bibarsov; V. S. Getman; V. M. Kolmakov. Average density of the flux of meteoroids falling onto the Earth. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 824-826. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a13/